Männik, P (2008) Conodont dating of some Telychian (Silurian) sections in Estonia. Estonian Journal of Earth Sciences, 57 (3) 156 doi:10.3176/earth.2008.3.04
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Conodont dating of some Telychian (Silurian) sections in Estonia | ||
Journal | Estonian Journal of Earth Sciences | ||
Authors | Männik, P | Author | |
Year | 2008 | Volume | 57 |
Issue | 3 | ||
Publisher | Estonian Academy Publishers | ||
URL | |||
DOI | doi:10.3176/earth.2008.3.04Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 723851 | Long-form Identifier | mindat:1:5:723851:6 |
GUID | 0 | ||
Full Reference | Männik, P (2008) Conodont dating of some Telychian (Silurian) sections in Estonia. Estonian Journal of Earth Sciences, 57 (3) 156 doi:10.3176/earth.2008.3.04 | ||
Plain Text | Männik, P (2008) Conodont dating of some Telychian (Silurian) sections in Estonia. Estonian Journal of Earth Sciences, 57 (3) 156 doi:10.3176/earth.2008.3.04 | ||
In | (2008) Estonian Journal of Earth Sciences Vol. 57 (3) Estonian Academy Publishers |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |